MathSciNet Relay Station
MathSciNet bibliographic data
MR330010 (48 #8349) 08A25
Hagemann, Joachim; Mitschke, A. On $n$-permutable congruences. Algebra Universalis 3 (1973), 8–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement